MathSciNet Relay Station
MathSciNet bibliographic data
MR1138359 62G15
Mee, Robert W. Confidence intervals for probabilities and tolerance regions based on a generalization of the Mann-Whitney statistic. J. Amer. Statist. Assoc. 85 (1990), no. 411, 793–800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement